MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 SPECIMEN COLLECTION 4-PORT MANIFOLD; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 SPECIMEN COLLECTION 4-PORT MANIFOLD; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702020001
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded by customer.
 
Event or Problem Description
It was reported by the customer that during a general surgery procedure with dr.(b)(6) the neptune exhibited suction lower than expected or desired.The customer feels it's probably an issue with manifold, commenting that lots of chips (bone) might have clogged the manifold basket.The customer reported the device was being used for fluid collection.The customer commented that as part of their workflow, rovers can cross over from general cases to neuro cases.A manifold clogging could lead to inadequate visibility to the surgical field during a hemorrhage.The procedure was completed successfully with no known impact or adverse consequences to the patient that were reported with this event.

Brand Name
NEPTUNE 2 SPECIMEN COLLECTION 4-PORT MANIFOLD
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7330089
Report Number0001811755-2018-00501
Device Sequence Number1592157
Product Code JCX
UDI-Device Identifier37613154733225
UDI-Public(01)37613154733225
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0702020001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1